Aleve Liquid Gels vs Aleve Tablets

Who can last with hurt? Especially pain such as pain in the head, pain in the teeth, joints and so forth. Facing these current problems of almost all people coming from various age ranges, many manufacturers of drugs try to provide pain relievers. In range of those which is specialized for children, adults to the elderly. Including pain relievers for various specific diseases such as toothaches, headaches, joint pain, bones and so on. Others try to provide pain relievers that are suitable for all age ranges to all kinds of diseases. Therefore, with so many well spread medicines on the market, the buyer must be able to choose the drug carefully and properly. Choosing the wrong medicine can be harmful for the health.

Here, we are going to get you know more about some other pain relief, coming from the same brand which is Aleve Liquid Gel and Aleve Tablets. Knowing them, seeing by:

  1. How is its ingredient?
  2. How is its function?
  3. Is there any side effect?
  4. How about its dosage?
  5. Is it worth the price?

Now, let’s talk a bit deeper.

Aleve Liquid Gels

Ingredients

This Aleve Liquid Gels consists of active and inactive ingredients. Each capsule consists of 200 mg Naproxen as an active ingredient. Inactive ingredients are 20 mg sodium, Magnesium, Stearate, Microcrystalline Cellulose, Povidone, Talc and Opadry. Which is approved by professional doctor effective to relieve pain and reduce fever. 

Functions

Coming as a pain reliever, this Aleve Liquid Gels works best for toothaches, antipyretic, fever, anti-inflammatory, headaches and rheumatic pain. As its active ingredients which is Naproxen as an anti-inflammatory that can be used to treat a variety of symptoms of pain. Read also: Arnica Tablets vs Arnica Cream 

Side Effect

The most harmful side effect is dependency. This Aleve Liquid Gels claim that it has no linked to dependency, even it is not explicitly mentioned on the product information leaflet that this medicine is linked to dependency. However, withdrawal symptoms should not be anticipated.

Dosage

This Aleve Liquid Gels could be used maximum 3 capsules per day. You are allowed to take 1 capsule for every 8 to 12 hours with a full glass of water. The minimum age allowed to take this medicine is 12 years old. Ages under it is not suggested to take this. Do not use this Aleve Liquid Gels more than 3 days to reduce fever or more than 10 days to relieve pain. If you do not find better improvement during those days, you need to consult to doctor. In the instruction paper attached, it is written that the longest days usage is just 10 days.

That is the maximum time to take this medicine before stopping it of seeking another one. Be careful too to the shortest time, because it can indicate that the medicine is more likely to cause problems such as dependency or negative side effect. In some cases, cause an allergic reaction of pain reliever or fever reducer. This Aleve Liquid Gels is also not recommended for pregnant and breastfeeding women. This could cause asthma, shock, facial swelling, and hives.

Price

This Aleve Liquid Gels costs $37.98 a box. This is cheap but more expensive than others, to be honest. One box which consist of 80 capsules that other usually provide over 200 capsules per box. 

Aleve Tablets

Ingredients

Coming with the exactly similar main ingredients as Aleve Liquid Gels, this Aleve Tablet consists of active and inactive ingredients as well. Each tablet consists of 200mg Naproxen as an active ingredient. Inactive ingredients are 20 mg sodium, Magnesium, Stearate, Microcrystalline Cellulose, Povidone, Talc and Opadry. Which is approved by professional doctor effective to relieve pain and reduce fever. 

Functions

Coming as a pain reliever as well as Aleve Liquid Gel, this Aleve Tablet also works best for toothaches, antipyretic, fever, anti-inflammatory, headaches and rheumatic pain. As their both same active ingredients which Naproxen as an anti-inflammatory that can be used to treat a variety of symptoms of pain.

Side Effect

Nearly close to the Aleve Liquid Gels which claim that it has no linked to dependency. This Aleve Tablet does the same. Even it is not explicitly mentioned too on the product information leaflet that this medicine is linked to dependency. However, withdrawal symptoms still should not be anticipated. The same side effects, which are an allergic reaction of pain reliever or fever reducer, asthma, shock, facial swelling, and hives. Also, not recommended for pregnant and breastfeeding women.

Dosage

Coming with the exact dosage, Aleve Liquid Gels could be used maximum 3 tablets per day. You are allowed to take 1 capsule for every 8 to 12 hours with a full glass of water. The minimum age allowed to take this medicine is 12 years old too. The same age as Aleve Liquid Gel. Ages under it is not suggested to take this medicine. Do not use this Aleve Tablets more than 3 days to reduce fever or more than 10 days to relieve pain. The same thing, in the instruction paper attached, it is mentioned that the longest days usage is just 10 days. That is the maximum time to take this medicine before stopping it of seeking another one.

Price

This Aleve Tablet costs $24.99 a box. This is cheap and cheaper than Aleve Liquid Gels honestly. One box which consist of 200 tablets. I personally do not know exactly why the price gaps is too far, seeing the ingredients, function, dosage and everything are similar.

Aleve Liquid Gels vs Aleve Tablets

- Aleve LiquidGels 160 LiquidGels
- Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.
- Aleve is the over the counter brand for minor arthritis pain
- Only Aleve Works at the Site of Pain All Day with Just Two Pills. Aleve is different, each Aleve caplet has the strength to last 12 hours
 
 
 
- For adults and children 12 years and older
- 250 caplet bottle
- Use for headaches, muscle aches, minor arthritis pain, toothaches, and more
- 1 caplet provides 8 to 12 hours of pain relief
 
 
 

Conclusion

Both are coming with the exactly similar ingredients, functions, dosage and so forth. That is proved that they both are pretty excellent as a pain reliever. Even the gap of its price is quite far. I personally prefer Aleve Liquid Gels. I mean, when you are in pain, who wants to wait longer even it is just a bit. I need the fastest medicine to cover the pain. As well known that liquid is easier to be absorbed than tablet. I chose the fastest one.  

 

Leave a Reply

Your email address will not be published. Required fields are marked *

15 − four =